# SDR USAABB97023

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 2740 · Stabilizer Control System
- Part: Pos Transmitter
- Part number: 8000000007
- Condition: Failed
- Location: Left Stabilizer
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BWI - FL 26, AFTER TAKEOFF, CREW REPORTED LOSING MANUAL TRIM.  AUTOPILOT WAS SELECTED TO DETERMINE ITS CONTROL CAPABILITY.  AUTOPILOT COULD NOT TRIM UP OR DOWN.  EICAS MESSAGE 'AUTOPILOT' ILLUMINATED.  FLIGHT RETURNED TO BWI AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT POSITION TRANSMITTER.  (M)
